# SDR ASAA2013051995007

- Difficulty date: May 19, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65C339328
- Condition: Corroded
- Location: Bs 700-710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL MANIFOLD ASSY LOWER AFT STRUCTURE CORRODED AT 4 O`CLOCK POSITION CORRODED DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-60-71, FIG 101.  R & R DAMAGED SECTION OF STRUCTURE IAW SRM 51-40-02.
